# SDR HEEA113586

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 1,352 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802103
- Part serial: NA
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,353 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM MC778 TO HBP NR 2 ENGINE FIRE LIGHT CAME ON.  REDUCED POWER BELOW 1200 LBS PER HR.  FUEL FLOW AND LIGHT WENT OUT.  INCREASED POWER AND LIGHT CAME BACK ON.  REVIEWED ENGINE FIRE CHECKLIST AND REDUCED NR 2 ENGINE TO IDLE FOR OEI LANDING AT  GRAND ISLE EXXON.  ABOUT 10 MINUTES FROM TIME OF EVENT TO LANDING AT 1601.  MAINTENANCE REPLACED THE OUTBOARD AND INBOARD FLAME DETECTORS AND THE OUTBOARD FLAME DETECTOR HARNESS PART NUMBER 92552-04112-041.  ALSO INSULATED WIRE TO PIN C WITH HEAT  SHRINK AS PER LETTER FROM SIKORSKY.
